Would You Complain If Your Medication Triggered Spontaneous Orgasms?

cancer forecast 2I wouldn’t. But apparently one woman did! She is 42 years old, has early onset Parkinson’s disease and deliberately went to hospital. Upon examination, doctors blamed  Rasagiline — the only Parkinson’s drug she was taking —  for her hyperarousal, increased libido and spontaneous orgasms (which she suffered three to five times daily).

 

Advertisements

About Robyn Michele Levy

I am an artist, writer, radio broadcaster, performer, mother, breast cancer survivor. I also have Parkinson's disease. My memoir, Most of Me, is available at local and on-line bookstores.
This entry was posted in breast cancer, Early Onset Parkinson’s Disease, Parkinson's disease, Young Onset Parkinson’s Disease and tagged , , , , , , . Bookmark the permalink.

2 Responses to Would You Complain If Your Medication Triggered Spontaneous Orgasms?

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s